# SDR CA050617002

- Difficulty date: June 16, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 80 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Part serial: K0247
- Condition: Failed
- Location: Nr 2 Hyd
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, AN OPERATOR EXPERIENCED A NR 2 HYDRAULIC SYSTEM FAILURE DUE TO A FAILED NR 2 HYDRAULIC PUMP (EDP).   NR 2 EDP REPLACED, FULL HYDRAULIC SYSTEM FLUSHED.
